# SDR CA990907071

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 60075123119
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 EDP HYDRAULIC PRESSURE HOSE FLEXIBLE LEAKING CAUSING SYSTEM QUANTITY AND PRESSURE LOSS IN-FLIGHT.   HOSE SHOWS SIGNS OF TEFLON COMING OUT THROUGH STAINLESS STEEL BRAID.
